Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    2
  • views
    1715

Day 3 Of Claravis, 60 Mg/day

So I just started day 3 of isotretinoin treatment and I did not expect the IB to start this soon! I've been taking 30 mg pills twice a day and haven't noticed any dry/sensitive skin yet, but I switched my daily cleanser to neutrogena soapless face wash just in case. At first I thought I was just getting a few pimples because I stopped using my clairisonic and salicylic acid cleanser, but today I noticed a bunch of small bumps coming to the surface all over my face, especially on my forehead. I also have about 10 new pimples (whiteheads and cystic) on my face in the past 1-2 days. My face is just as oily as usual, headaches are extremely light, and I haven't had any other side effects yet. My main concern with side effects is hair loss/growth. How common is that in women who take accutane and how severe is it?



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×